# SDR QXEA9801680

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314353
- Condition: Cracked
- Location: Rt Mlg
- Part time: 6,339 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN WHEEL BROKEN.  THE OUTER RIM FAILED AT THE BEAD SEAT.  THE CRACK RUNS APPROXIMATELY HALF OF THE WAY AROUND THE BEAD SEAT AREA.  REPLACED THE NR 4 WHEEL ASSEMBLY.
